RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 5, Pages 61–77 (Mi fpm1758)  

On finiteness conditions in twisted $K$-theory

M. A. Gerasimova

Lomonosov Moscow State University

Abstract: The aim of this (mostly expository) article is to show a connection between the finiteness conditions arising in twisted $K$-theory. There are two different conditions arising naturally in two main approaches to the problem of computing the index of the appropriate family of elliptic operators (the approach of Nistor and Troitsky and the approach of Mathai, Melrose, and Singer). These conditions are formulated absolutely differently, but in some sense they should be close to each other. In this paper, we find this connection and prove the corresponding formal statement. Thereby it is shown that these conditions map to each other. This opens a possibility to synthesize these approaches. It is also shown that the finiteness condition arising in the paper of Nistor and Troitsky is a special case of the finiteness condition that appears in the paper of Emerson and Meyer, where the theorem of Nistor and Troitsky is proved not only for the case of a bundle of Lie groups, but also for the case of a general groupoid.

Funding Agency Grant Number
Russian Science Foundation 16-11-10018


Full text: PDF file (215 kB)
References: PDF file   HTML file
UDC: 515.145.27+517.983.37

Citation: M. A. Gerasimova, “On finiteness conditions in twisted $K$-theory”, Fundam. Prikl. Mat., 21:5 (2016), 61–77

Citation in format AMSBIB
\Bibitem{Ger16}
\by M.~A.~Gerasimova
\paper On finiteness conditions in twisted $K$-theory
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 5
\pages 61--77
\mathnet{http://mi.mathnet.ru/fpm1758}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1758
  • http://mi.mathnet.ru/eng/fpm/v21/i5/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:55
    Full text:36
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020